# SDR ASOA2020012153003

- Difficulty date: January 15, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N13913
- Make and model: Emb EMB-145LR
- Aircraft serial: 145438
- Aircraft time: 42,240 hours, 32,598 cycles
- System (JASC): 2610 · Detection System
- Part: Control Panel
- Part number: FAU751A4
- Condition: Malfunctioned
- Location: Smoke Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED LAV SMOKE IN FLIGHT. NO SMOKE ODOR WAS DETECTED BY F/A. MAINTENANCE INSPECTED AND REPLACED THE FORWARD SMOKE DETECTOR PANEL.
